Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 2, Pages 186–192 (Mi de11223)  

This article is cited in 7 scientific papers (total in 7 papers)

Ordinary Differential Equations

On the Stability Degree

V. V. Kozlov, A. A. Karapetyan

Lomonosov Moscow State University

Full text: PDF file (716 kB)

English version:
Differential Equations, 2005, 41:2, 195–201

Bibliographic databases:

UDC: 517.925.51+531.36
Received: 22.03.2004

Citation: V. V. Kozlov, A. A. Karapetyan, “On the Stability Degree”, Differ. Uravn., 41:2 (2005), 186–192; Differ. Equ., 41:2 (2005), 195–201

Citation in format AMSBIB
\Bibitem{KozKar05}
\by V.~V.~Kozlov, A.~A.~Karapetyan
\paper On the Stability Degree
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 2
\pages 186--192
\mathnet{http://mi.mathnet.ru/de11223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2202018}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 2
\pages 195--201
\crossref{https://doi.org/10.1007/s10625-005-0149-7}


Linking options:
  • http://mi.mathnet.ru/eng/de11223
  • http://mi.mathnet.ru/eng/de/v41/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Restrictions of Quadratic Forms to Lagrangian Planes, Quadratic Matrix Equations, and Gyroscopic Stabilization”, Funct. Anal. Appl., 39:4 (2005), 271–283  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Kozlov, “Invariant Planes, Indices of Inertia, and Degrees of Stability of Linear Dynamic Equations”, Proc. Steklov Inst. Math., 258 (2007), 147–154  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. V. Kozlov, “Euler and mathematical methods in mechanics (on the 300th anniversary of the birth of Leonhard Euler)”, Russian Math. Surveys, 62:4 (2007), 639–661  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. V. Kozlov, “Euler and Mathematical Methods of Mechanics”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S191–S207  mathnet  crossref  crossref  zmath  isi  elib
    5. V. V. Kozlov, “Spectral properties of operators with polynomial invariants in real finite-dimensional spaces”, Proc. Steklov Inst. Math., 268 (2010), 148–160  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. V. V. Kozlov, “Problem of stability of two-link trajectories in a multidimensional Birkhoff billiard”, Proc. Steklov Inst. Math., 273 (2011), 196–213  mathnet  crossref  mathscinet  zmath  isi  elib
    7. V. V. Kozlov, “First integrals and asymptotic trajectories”, Sb. Math., 211:1 (2020), 29–54  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:158
    Full text:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021